# SDR FDEA200910213633

- Difficulty date: October 21, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N1501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT  WING AILERON OTBD T/E UPPER CLOSURE RIB HAS CORROSION.   LT WING AILERON OTBD T/E UPPER CLOSURE RIB REPAIRED IAW EA F-5740-132615, WINGS-ATTACHED FITTINGS-LT AILERON RIB ASSY HINGE NR 1 REPAIR.    REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
